<  Back to the Polytechnique Montréal portal

A Lower Bound for the Job Insertion Problem

Tamás Kis and Alain Hertz

Article (2003)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/25794/
Journal Title: Discrete Applied Mathematics (vol. 128, no. 2-3)
Publisher: Elsevier
DOI: 10.1016/s0166-218x(02)00502-4
Official URL: https://doi.org/10.1016/s0166-218x%2802%2900502-4
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:12
Cite in APA 7: Kis, T., & Hertz, A. (2003). A Lower Bound for the Job Insertion Problem. Discrete Applied Mathematics, 128(2-3), 395-419. https://doi.org/10.1016/s0166-218x%2802%2900502-4



Repository Staff Only

View Item View Item